# SDR DALA2018041102489

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1534
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO FLOOR SUPPORT ABOVE NUTPLATES AT BS  1534, LBL-2.9.    REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. CUT, REMOVED, AND INSTALLED A REPAIR IAW ERA 332525-14, REV D.
